A Numerical Approach for Solving of Two-Dimensional Linear Fredholm Integral Equations with Boubaker Polynomial Bases

Document Type : research paper


Department of Applied Mathematics, Azarbaijan Shahid Madani University, Tabriz, IRAN


In this paper, a new collocation method, which is based on Boubaker polynomials, is introduced for the approximate solutions of a class of two-dimensional linear Fredholm integral equationsof the second kind. The properties of two-dimensional Boubaker functions are presented. The fundamental matrices of integration with the collocation points are utilized to reduce the solution of the integral equation to the solution of a system of algebraic equations. The precision and error analysis have been carefully and structurally studied and it has been emphasized that the proposed method for a variety of linear two-dimensional linear Fredholm linear integral equations with continuous kernel of polynomial type is completely accurate and error-free. On the other hand, with the help of the Maple Math Software, it is very easy to calculate the Boubaker polynomial coefficients of the solution. Also, we compared the results of present method with the results of other available methods to provide the validity, accuracy and efficiency of the technique.


Article Title [فارسی]

روشی عددی برای حل معادلات انتگرال دو بعدی فردهلم خطی به کمک پایه‌های چندجمله‌ای بوبکر

Authors [فارسی]

  • فرشاد مهدی فر
  • علی خانی
دانشجوی دکتری، گروه ریاضی کاربردی، دانشگاه شهید مدنی آذربایجان، تبریز، ایران
Abstract [فارسی]

در این مقاله، روش هم‌محلی جدیدی، بر مبنای چندجملهایهای بوبکر، برای جوابهای تقریبی ردهای از معادلات انتگرال دو بعدی فردهلم خطی نوع دوم معرفی کردهایم. خصوصیات توابع بوبکر دوبعدی بکار گرفته شده است. ماتریس اساسی انتگرالگیری به وسیلهی نقاط هم‌محلی برای کاهش فرم جواب معادله‌ی انتگرالی به فرم جوابی از دستگاه معادلات جبری مورد استفاده قرار گرفته است. دقت جواب و تحلیل خطا به طور کاملاً دقیق و ساختاری مورد مطالعه قرار گرفته شده و تاکید شده است که روش پیشنهادی برای انواع معادلات انتگرال دو بعدی فردهلم خطی با هسته‌ی پیوسته از نوع چندجمله‌ای کاملاً دقیق و بدون خطا می‌باشد. از طرف دیگر، کمک گرفتن از نرم‌افزار ریاضی مِیپل باعث شده جوابِ ضرایب چند جمله ای بوبکر بسیار آسان محاسبه شود. همچنین، نتایج روش حاضر را با نتایج سایر روشهای موجود به جهت ارائه اعتبار، دقت و کارایی تکنیک مورد بررسی و مقایسه قرار دادهایم.

Keywords [فارسی]

  • معادلات انتگرال دوبعدی فردهلم
  • ماتریس اساسی
  • سری چندجمله‌ای‌های بوبکر بریده شده
  • روش هم‌محلی
[1] Delves, L.M. and Mohamed, J.L., Computational Method for Integral Equations, Cambridge University Press, New York, (1985).
[2] Avazzadeh, Z. and Heydari, M., Chebyshev polynomials for solving two dimensional linear and nonlinear integral equations of the second kind, Comput. and Appl. Math., 31(1) (2012) 127-142.
[3] Tohidi, E., Taylor matrix method for solving linear two-dimensional
Fredholm integral equations with Piecewise Intervals, Computational and Applied Mathematics, 34(3) (2015) 1117-1130.
[4] Rahimi, M. Y., Shahmorad, S., Talati, F. And Tari, A., An Operational Method for The Numerical Solution of Two Dimensional Linear Fredholm Integral Equations with an Error Estimation, Bulletin of the Iranian Mathematical Society, 36(2) (2010) 119-132.
[5] Mirzaee, F. and Hadadiyan, E., Numerical solution of linear Fredholm integral equations via two-dimensional modification of hat functions, Appl. Math. Comput., 250 (2015) 805-816.
[6] Guoqiang, H. and Wang, R., Richardson extrapolation of iterated discrete Galerkin solution for two-dimensional Fredholm integral equations, J. Comput. and Appl. Math.,139 (2002) 49-63.
[7] Guoqiang, H. and Jiong, W., Extrapolation of Nystrom solution for two-dimensional nonlinear Fredholm integral equations, J. Comput. and Appl. Math., 134 (2001) 259-268.
[8] Lin, Q., Sloan, I. H. and Xie R., Extrapolation of the iteration collocation method for integral equations of the second kind, SIAM J. Numer. Anal., 27 (1990) 1535-1541.
[9] McLean, W., Asymptotic error expansions for numerical solutions of integral equations, IMA J. Numer. Anal., 9(1989) 373-384.
[10] Karem Ben Mahmoud, B., Temperature 3D profiling in cryogenic cylindrical devices using Boubaker polynomials expansion scheme (BPES), Cryogenics, 49 (2009) 217-220.
[11] Boubaker, K., Boubaker polynomials expansion scheme (BPES) solution to Boltzmann diffusion equation in the case of strongly anisotropic neutral particles forward-backward scattering. Ann. Nucl. Energy, 38 (2011) 1715-1717.
[12] Boubaker, K. and Zhang L., Fermat-linked relations for the Boubaker polynomial sequences via Riordan matrices analysis. J. Assoc. Arab Univ. Basic Appl. Sci.,12 (2012) 74-78.
[13] Labiadh H. and Boubaker, K., A Sturm-Liouville shaped characteristic differential equation as a guide to establish a quasi-polynomial expansion to the Boubaker polynomials, Diff. Eq. and Cont. Proc., 2 (2007) 117-133.
[14] Zhao, T.G. , Naing, L. and Yue W. X.,  Some New Features of Boubaker Polynomials Expansion Scheme BPES. Math. Notes, 87(2) (2010) 165-168.